Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 28, Number 5  


Computation of certain functions related to the Hurwitz zeta-function
A. I. Moiseev
627
The asymptotic form of radial Lamé wave functions
M. V. Fedoryuk
635
Constructing the preference relation and the core in multicriterion problems with inhomogeneous criteria ordered by importance
O. R. Men'shikova, V. V. Podinovskii
647
The construction of two-sided approximations to the solution of a Cauchy problem
S. A. Nekrasov
660
Direct and iterative methods for solving the integral equations of potential theory
Yu. I. Mokin
669
Asymptotic behaviour of the solution of the problem of combustion in the case of an autocatalytic reaction
V. F. Butuzov, L. V. Kalachev
683
Multiplicity of steady states in a nonideal model for a heterogeneous-catalytic reaction
G. G. Yelenin, E. S. Kurkina
695
Calculation method for stationary relativistic beams in long-site diodes
G. T. Golovin
705
The application of fully conservative difference schemes to the calculation of two-dimensional magnetohydrodynamic systems
V. A. Gasilov, S. F. Krylov, O. S. Sorokovikova, S. I. Tkachenko
717
A method for the numerical solution of the one-dimensional hydrodynamic equations of a two-phase gas-liquid mixture
M. V. Khazanov
730
Analysis of mixed schemes of the finite element method in problems on the deformation of shallow shells
A. P. Filippovich
741

Scientific communications
On quasirandom sequences for numerical computations
Yu. L. Levitan, N. I. Markovich, S. G. Rozin, I. M. Sobol'
755
A method for the numerical modeling of waves in one-dimensional nonlinear media with random inhomogeneities
I. O. Yaroshchuk
760
A stochastic algorithm for solving the Boltzmann equation based on Euler's method
An. V. Lukshin, S. N. Smirnov
764
A method of constructing the solution of the system of Boltzmann equations for reacting gases
V. A. Voronina
769
Properties of collision integrals in the Boltzmann equation of the theory of semiconductors
O. I. Zvarova
775
Convergence of difference approximations and regularization of the optimal control problem for an ordinary linear differential equation of the second order
R. K. Tagiyev
779
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021